Differential and Integral Equations

Intermediate Schauder theory for second order parabolic equations. IV. Time irregularity and regularity

Gary M. Lieberman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1219-1236.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875544

Mathematical Reviews number (MathSciNet)
MR1184023

Zentralblatt MATH identifier
0785.35047

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations
Secondary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Lieberman, Gary M. Intermediate Schauder theory for second order parabolic equations. IV. Time irregularity and regularity. Differential Integral Equations 5 (1992), no. 6, 1219--1236. https://projecteuclid.org/euclid.die/1370875544


Export citation